We only sell to the USA
Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct
Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct
Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct
Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct
Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct
Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct
Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct
Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct

Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count 100 ct

Quality Plus

Regular price $11.48

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

Quality Plus Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplet, 500 mg, 100 Count



Product Details

size: 100 ct
Brand: Quality Plus
UPC: 050844175945
EAN: 0050844175945
MPN: Does not apply

  • size: 100 ct
  • gender: Unisex

Quality Plus Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains. Each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older. Quality Plus Extra Strength Caplets with 500 mg Acetaminophen, 100 count: 100 count of Tylenol Extra Strength Caplets with acetaminophen as pain reliever and fever reducer Provides temporary relief of minor aches and pains and helps reduce fever Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient Relieves common pain symptoms including headache, backache and menstrual cramps Also works as a fever reducer and helps alleviate pain symptoms related to the common cold When used as directed, this pain reliever has an excellent safety profile This oral pain reliever can be used by adults and children who are 12 years and older

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout